Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 304, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 23, 2015, 5:29 PM EDT for Wilkinson County, Georgia. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2015, 5:29 PM EDT (21:29 UTC)
- Expired
- Jul 23, 2015, 5:45 PM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:45 PM EDT | TSTM WND DMG | 3 Nw Nicklesville, GA | TWO TREES WERE REPORTED DOWN ALONG HIGHWAY 441 AND 96. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS52 KFFC 232129
SVRFFC
GAC319-232145-
/O.NEW.KFFC.SV.W.0304.150723T2129Z-150723T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
* UNTIL 545 PM EDT
* AT 529 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOOMSBORO...
OR 8 MILES SOUTHEAST OF IRWINTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IRWINTON...TOOMSBORO AND NICKLESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3271 8296 3268 8304 3263 8313 3261 8322
3278 8323 3287 8304 3285 8303 3285 8299
3284 8297 3282 8297 3280 8295 3276 8296
3275 8294
TIME...MOT...LOC 2129Z 255DEG 33KT 3273 8307
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:24 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 23, 3:24 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT THU JUL 23 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THESE STORMS ARE ASSOCIATED WITH A WAVE ALONG A WEAK FRONTAL BOUNDARY WHICH IS MOVING SE. THIS WAVE SHOULD CONTINUE MOVING SE THROUGH TONIGHT AND MOVE OFF THE GA/SC COAST BY 06-12Z FRI. THERE WILL STILL BE SOME LINGERING MOISTURE ACROSS THE STATE FRIDAY...BUT THE DEEPER MOISTURE WILL BE SOUTH AND EAST OF THE CWA. THIS WILL KEEP THE BEST CHANCES FOR PRECIP ACROSS OUR SOUTHERN CWA FRI. TEMPS WILL BE MAINLY IN THE 90S ACROSS THE AREA FRI WITH SOME 80S IN THE MOUNTAINS. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... CURRENT EXTENDED PORTION IN GREAT SHAPE AS MAIN SURFACE TROUGH AND ASSOCIATED MOISTURE REMAINS OVER SOUTH GEORGIA AND NORTH FLORIDA INITIALLY LEAVING OUR LOCAL AREA MUCH DRIER THAN CLIMO FOR THIS TIME OF YEAR. CONSEQUENTLY POPS FOR SUN ARE QUITE LOW WITH NIL POPS FOR MOST OF NORTH AND CENTRAL GEORGIA AND ONLY SMALL POCKETS OF ISOLATED. AREA REMAINS ON THE EASTERN SIDE OF LARGE UPPER HIGH FOR EARLY NEXT WEEK WHICH SHOULD EVENTUALLY ALLOW FOR SOME UPPER ENERGY AND DEEPER MOISTURE TO MOVE INTO THE AREA. HAVE INCREASED POPS SLIGHTLY FOR THE MON AND TUE TIMEFRAME BUT AGAIN OVERALL GRIDS LOOKS IN GREAT SHAPE. WEAKNESS IN THE UPPER RIDGE LEAVES THE AREA IN BETWEEN MAJOR WEATHER SYSTEMS BY THE END OF THE WEEK BUT RESIDUAL HIGH MOISTURE CONTENT SUGGESTS HIGH END CHANCE POPS CLOSE TO CLIMO FOR THIS PERIOD. TEMPERATURES ALSO NEAR NORMAL FOR THIS TIME PERIOD ALTHOUGH COULD SEE SOME SLIGHTLY HIGHER VALUES FOR THE CENTRAL GEORGIA PORTION. DEESE && .AVIATION... 18Z UPDATE... SHRA/TSRA DEVELOPING ACROSS THE AREA AS SHORTWAVE MOVES INTO THE REGION. EXPECT PRECIP TO CONTINUE ACROSS THE AREA AFFECTING THE TAF SITES THROUGH 00-02Z. WINDS WILL STAY OUT OF THE W TO NW AT 10KT OR LESS. WILL SEE SOME VRB WINDS IN THE 10-20KT RANGE GUSTING TO 35KT IN AND AROUND ANY STRONGER STORMS. VSBYS AND CEILINGS SHOULD STAY VFR EXCEPT SOME MVFR VSBYS AND CEILINGS IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 91 71 91 / 60 40 30 30 ATLANTA 74 90 72 91 / 60 30 20 30 BLAIRSVILLE 68 85 65 86 / 60 30 20 30 CARTERSVILLE 73 91 71 91 / 60 30 20 20 COLUMBUS 76 95 75 96 / 60 40 30 30 GAINESVILLE 72 89 70 89 / 60 30 20 30 MACON 74 95 73 95 / 60 40 40 30 ROME 73 93 70 93 / 60 30 20 20 PEACHTREE CITY 73 91 71 92 / 60 30 30 30 VIDALIA 76 93 74 93 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MONTGOMERY... PULASKI...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON... WHEELER...WILCOX...WILKINSON. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jul 23, 11:58 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1158 AM EDT THU JUL 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1158 AM EDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... MAX HEAT INDICES OF 102 TO 109 CAN BE EXPECTED. REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. DAMAGING WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL... CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAT INDICES AROUND 105 WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH WEDNESDAY WITH THE SMALLEST POTENTIAL FOR STORMS SATURDAY THROUGH MONDAY. A FEW STORMS COULD BE STRONG TO SEVERE ON FRIDAY AND POSSIBLY STRONG ON TUESDAY AND WEDNESDAY WITH GUSTY WINDS... FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN AS THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 23, 4:29 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUL 23 2015
GAZ083-094>096-232115-
TWIGGS GA-BLECKLEY GA-PEACH GA-HOUSTON GA-
429 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...BLECKLEY...
EASTERN PEACH AND HOUSTON COUNTIES UNTIL 515 PM EDT...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CENTERVILLE TO NEAR
PERRY...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...CENTERVILLE...
BYRON...DANVILLE...ALLENTOWN...ROBINS AFB...MARION...ROYAL...REBIE...
LAKEWOOD...HOUSTON LAKE...CARY...BULLARD...CLINCHFIELD...KATHLEEN...
MOSS OAK AND MEADOWDALE.
LAT...LON 3240 8349 3240 8381 3264 8381 3268 8328
3245 8315 3244 8316 3245 8318 3239 8325
TIME...MOT...LOC 2028Z 269DEG 25KT 3259 8367 3243 8370Special weather statement, Jul 23, 4:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 23 2015
GAZ079-080-091-232115-
TALBOT GA-MARION GA-TAYLOR GA-
432 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...NORTHERN MARION AND
NORTHWESTERN TAYLOR COUNTIES UNTIL 515 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR NEAR TALBOTTON...MOVING EAST AT
35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...TALBOTTON...JUNCTION CITY...GENEVA...PRATTSBURG...
BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...CARSONVILLE...
OLIVE BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...FICKLING MILL
AND HOWARD.
LAT...LON 3270 8468 3278 8438 3277 8436 3278 8435
3276 8434 3276 8430 3274 8424 3272 8424
3272 8422 3269 8420 3268 8416 3255 8417
3252 8464 3253 8464 3253 8465 3252 8468
3256 8467
TIME...MOT...LOC 2032Z 261DEG 29KT 3262 8452Special weather statement, Jul 23, 4:43 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT THU JUL 23 2015
GAZ083-232115-
TWIGGS GA-
443 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TWIGGS COUNTY UNTIL 515
PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MACON TO NEAR WARNER
ROBINS...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...FITZPATRICK...RIPLEY...HUBER...DRY BRANCH AND
MYRICKS MILL.
LAT...LON 3267 8361 3270 8361 3270 8360 3274 8360
3274 8358 3281 8349 3282 8350 3282 8349
3285 8351 3288 8345 3289 8340 3268 8328
3266 8360
TIME...MOT...LOC 2042Z 269DEG 25KT 3280 8355 3268 8360Special weather statement, Jul 23, 4:56 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU JUL 23 2015
GAZ084-232130-
WILKINSON GA-
456 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON COUNTY UNTIL 530 PM
EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GORDON TO NEAR
JEFFERSONVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ALLENTOWN AND NICKLESVILLE.
LAT...LON 3271 8296 3258 8323 3290 8341 3295 8329
3296 8326 3298 8322 3297 8317 3299 8318
3301 8314 3293 8306 3286 8303 3285 8299
3284 8297 3280 8295 3276 8296 3275 8294
TIME...MOT...LOC 2055Z 254DEG 36KT 3286 8342 3270 8341Special weather statement, Jul 23, 5:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUL 23 2015
GAZ061-073-232145-
BALDWIN GA-HANCOCK GA-
516 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN AND SOUTHERN
HANCOCK COUNTIES UNTIL 545 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...LINTON...HARDWICK...UNDERWOOD...
BEULAH AND DEVEREUX.
LAT...LON 3320 8283 3320 8286 3313 8290 3311 8295
3311 8297 3308 8301 3308 8305 3306 8304
3303 8307 3301 8306 3307 8324 3324 8319
3321 8282
TIME...MOT...LOC 2115Z 282DEG 26KT 3314 8311Local storm report, Jul 23, 5:18 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG BANKHEAD 33.78N 84.45W
07/23/2015 FULTON GA BROADCAST MEDIA
A TREE DOWN ON HOME ON MARGARET PLACE.
&&
EVENT NUMBER FFC1500576
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:19 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 26 min |
| Jul 23, 3:52 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Glascock and 15 more | 14 hr |
| Jul 23, 1:49 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Jul 23, 2:19 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 25 min |
| Jul 23, 2:52 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jul 23, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 23, 3:02 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Jul 23, 3:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jul 23, 3:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jul 23, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Johnson, Laurens, Treutlen | 45 min |
| Jul 23, 3:28 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 32 min |
| Jul 23, 3:37 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 38 min |
| Jul 23, 3:40 PM EDT | Special Weather Statement | FFC | Lamar | 35 min |
| Jul 23, 3:42 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 23, 4:02 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Jul 23, 4:06 PM EDT | Special Weather Statement | FFC | Houston, Peach | 24 min |
| Jul 23, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 23, 4:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 23, 4:17 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 28 min |
| Jul 23, 4:19 PM EDT | Special Weather Statement | FFC | Putnam | 26 min |
| Jul 23, 4:29 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 46 min |
| Jul 23, 4:32 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 43 min |
| Jul 23, 4:43 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 23, 4:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 23, 5:16 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jul 23, 5:44 PM EDT | Special Weather Statement | FFC | Washington | 31 min |
| Jul 23, 6:51 PM EDT | Special Weather Statement | FFC | Jefferson | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.